MathSciNet Relay Station
MathSciNet bibliographic data
MR1180621 11T06
Park, Hong Goo Polynomials satisfying $f(x+a)=f(x)+c$ over finite fields. Bull. Korean Math. Soc. 29 (1992), no. 2, 277–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement